# SDR 95FDEA01331

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 69436833
- Condition: Corrosion
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD BAY BS 720C STR 25R AND 26R WL 148 ON THE SHEAR TIE.  REMOVED AND REPLACED SHEAR TIE AT BS 720C STR 25 TO 26R WL 148, ALDOINED, PRIMED, AND PAINTED.  CORROSION ON SHEAR TIE WAS FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-10-1.
